# SDR MFGA20161230221

- Difficulty date: December 21, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N505GJ
- Make and model: Lear 35A
- Aircraft serial: 505
- Aircraft time: 9,028 hours, 7,468 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Part time: 9,028 hours, 7,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, THE CABIN ALTITUDE LIGHT ILLUMINATED AND HIGH CABIN ALTITUDE WAS OBSERVED ON INDICATOR.
